# SDR CA970225004

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cvac 440
- Engine: Allsn 501D13
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 3300588
- Condition: Failed
- Location: Nr 1 Engine
- Component: Bendix
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE NR 1 WOULD NOT RESPOND TO POWER LEVER WHEN PULLED BACK.  FUEL FLOW AND EGT REMAINED THE SAME.  ENGINE SHUT DOWN ON APPROACH.  FUEL CONTROL UNIT SUSPECTED OF INTERNAL FAILURE.  REPLACED FUEL CONTROL UNIT.
